Non-abelian cohomology of associative algebras. The 9-term exact sequence
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 4, pp. 295-338.
@article{CTGDC_1989__30_4_295_0,
     author = {Cegarra, Antonio M. and Garzon, Antonio R.},
     title = {Non-abelian cohomology of associative algebras. {The} $9$-term exact sequence},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {295--338},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {4},
     year = {1989},
     mrnumber = {1036345},
     zbl = {0717.16008},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_4_295_0/}
}
TY  - JOUR
AU  - Cegarra, Antonio M.
AU  - Garzon, Antonio R.
TI  - Non-abelian cohomology of associative algebras. The $9$-term exact sequence
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1989
SP  - 295
EP  - 338
VL  - 30
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1989__30_4_295_0/
LA  - en
ID  - CTGDC_1989__30_4_295_0
ER  - 
%0 Journal Article
%A Cegarra, Antonio M.
%A Garzon, Antonio R.
%T Non-abelian cohomology of associative algebras. The $9$-term exact sequence
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1989
%P 295-338
%V 30
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1989__30_4_295_0/
%G en
%F CTGDC_1989__30_4_295_0
Cegarra, Antonio M.; Garzon, Antonio R. Non-abelian cohomology of associative algebras. The $9$-term exact sequence. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 4, pp. 295-338. http://www.numdam.org/item/CTGDC_1989__30_4_295_0/

1 Andre M., Homologie des algèbres commutatives, Springer 1974. | MR | Zbl

2 Aznar E.R., Cohomologia no abeliana en categorias de interes, Alxebra 33 (1983). | MR

3 Barr M., Skula cohomology and triples, J. of Algebra 5 (1967), 222-231. | Zbl

4 Barr M. & Beck J., Homology and standard construction, Lecture Notes in Math. 80, Springer (1969), 357-375. | MR | Zbl

5 Bullejos M., Cohomologia no abeliano, la sucesion exacta larga, Tesis, Univ. Granada, 1985.

6 Brown R., Some non-abelian methods in homotopy theory and homological theory, Univ. C.N. W. 1984.

7 Cegarra A.M. & Aznar E.R., An exact sequence in the first variable for the torsor cohomology. The 2-dimensional theory of obstructions, J. Pure & Appl. Algebra 39 (1988), 197-250. | MR | Zbl

8 Cegarra A.M. & Bullejos M., n-cocycles non-abéliens, C. R. A. S. Paris 298 I, n° 17 (1984), 401-404. | MR | Zbl

9 Cegarra A.M., Bullejos M. & Garzon A., Higher dimensional obstruction theory in algebraic categories, J. Pure & Appl. Algebra 49 (1987), 43-102. | MR | Zbl

10 Cegarra A.M., & Garzon A., La principalité dans la théorie de l'obstruction de dimension 3. Un allongement de la suite de cohomologie non-abélienne des groupes, C. R. A. S. Paris 302, I, n° 15 (1986), 523-526. | MR | Zbl

11 Dedecker P., Sur la n-cohomologie non-abélienne, C. R. A. S. Paris 260, 1 (1965), 4137-4139. | MR | Zbl

12 Dedecker P., Cohomologie non-abélienne, Fac. Sc. Lille 1965.

13 Dedecker P., Three dimensional non-abelian cohomology for groups. Lecture Notes in Math. 92, Springer (1969), 32-64. | MR | Zbl

14 Dedecker P., Les foncteurs Ext, H2 et H2 non-abéliens, C. R. A. S. Paris 258 (1964), 1117-1120. | MR | Zbl

15 Dedecker P., Sur la cohomologie non-abélienne I and II, Canad. J. of Math. (1960, 1963) . | MR

16 Dedecker P. & Lue A.S.T. A non-abelian 2-dimensional cohomology for associative algebras, Bull. A.M.S. 72 (1966), 1044-1050. | MR | Zbl

17 Duskin J., Simplicial methods and the interpretation of triple cohomology, Memoir A.M.S. 3, 2 (1975), 163. | MR | Zbl

18 Duskin J., Non-abelian monadic cohomology and low dimensional obstruction theory, Math. Forschung Ins. Oberwolfach Tagungsbericht 33 (1976).

19 Duskin J., An outline of non-abelian cohomology in a topos I. Cahiers Top. et Géom. Diff. XXIII (1982), 165-191. | Numdam | MR | Zbl

20 Ehresmann C., Cohomologie non-abélienne, C.B.R.M. 1964; reprinted in Charles Ehresmann: Œuvres completes et commentées III-2, Amiens 1981.

21 Frenkel J., Cohomologie non-abélienne, Bull. Soc. Math. France 85 (1957), 135-238. | Numdam | MR | Zbl

22 Gerstenhaber M., On the deformation of rings and algebras II. Ann. of Math. 84 (1966). | MR | Zbl

23 Glenn P., Realization of cohomology classes in arbitrary exact categories, J. Pure & Appl. Algebra 25, 1 (1982), 33-107. | MR | Zbl

24 Grothendieck A., Catégories fibrées et descente, S.G.A.. Exposé VI (1960-61), 50 pp.

25 Higgins P.J. Notes on categories and groupoids, Van Nostrand 1972. | MR | Zbl

26 Lavendhomme R. & Roisin J.R., Cohomologie non-abélienne de structures algébriques, J. of Algebra 67 (1980), 385- 414. | MR | Zbl

27 Lue A.S.T., Non-abelian cohomology of associative algebras, J. Math. Oxford (2) 19 (1968), 159-180. | MR | Zbl

28 Mac Lane S., Extensions and obstructions for rings, Illinois J. of Math. 2 (1958), 316-345. | MR | Zbl

29 May J.P., Simplicial objects in algebraic Topology, Van Nostrand 1976. | MR | Zbl

30 Shukla U., Cohomologie des algèbres associatives, Ann. Sci. Ecole Norm. Sup 78 (1961), 163-209. | Numdam | MR | Zbl